# SDR UALA2009012300257

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 31,754 hours, 7,155 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Part number: ACC434F65
- Condition: Failed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN IDG OIL FILTER SHOWS BLOCKED ON MAINTENANCE PAGE.  REPLACED NR 2 ENGINE MAIN IDG OIL FILTER.  IDLE RUN OPS AND LEAK CHECK OK MAINT PAGE SHOWS NORMAL.
